# SDR MWEA00838

- Difficulty date: October 20, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9915558110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON AFT PRESSURE BULKHEAD FORMER DOUBLER, RIGHT FORWARD SIDE, OUTBOARD ATTACH POINT.  REMOVED AND REPLACED FORMER AND CLIP.
